MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOUR PAT REAMER SHAFT; PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED,

SMITH & NEPHEW, INC. JOUR PAT REAMER SHAFT; PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED,
Catalog Number 74019305
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal reference number: (b)(4).
 
Event or Problem Description
It was reported that a jour pat reamer shaft is broken.As this was noticed upon field inspection, there was not patient involvement.

Brand Name
JOUR PAT REAMER SHAFT
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED,
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key12539786
Report Number1020279-2021-07242
Device Sequence Number16504569
Product Code HRY
UDI-Device Identifier03596010557322
UDI-Public3596010557322
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121393
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number74019305
Device Lot Number06DM12092
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2021
Initial Date Received by Manufacturer 09/10/2021
Supplement Date Received by Manufacturer10/21/2021
Initial Report FDA Received Date09/28/2021
Supplement Report FDA Received Date10/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1